HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

Title :Note on characterizations of semistar operations and star operations on an integral domain
Authors :OKABE, Akira
Issue Date :2014
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/8861
Citation :Mathematical journal of Ibaraki University Vol.46 p.31 -36
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
201400086.pdf63KbAdobe PDFView/Open